# SDR CALA2011090800579

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 64,434 hours, 17,073 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196915
- Part serial: 0750A
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 64,434 hours, 17,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM LIGHT ILLUMINATED 1 HOUR INTO FLIGHT ACCOMPANIED WITH LEADING EDGE LIGHT.  T/S PER FIM 27-81-00-815-804.  REMOVED AND REPLACED LT SLAT POSITION TRANSMITTER PER AMM 27-88-01.  CHECK GOOD.  OK TO CONT.  WPB N5396.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1432053  S/N OFF 00750 IPC REFERENCE.
